No Cover Image

Journal article 809 views

Non-monotone stochastic generalized porous media equations

Michael Röckner, Feng-yu Wang Orcid Logo

Journal of Differential Equations, Volume: 245, Issue: 12, Pages: 3898 - 3935

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 12
Start Page: 3898
End Page: 3935